# SDR RAIA201711050001

- Difficulty date: November 5, 2017
- Submitted: November 9, 2017
- Operation: Air carrier
- Aircraft: N13123
- Make and model: Emb EMB-145XR
- Aircraft serial: 145688
- Aircraft time: 39,423 hours, 23,388 cycles
- System (JASC): 5200 · Doors
- Part: Door
- Condition: Loose
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

EXCESSIVE VIBRATION IN FLIGHT DURING ALL PHASES OF OPERATIONS WITH FLAPS SET AT ZERO. ONCE FLAPPS ARE MOVED ALL VIBRATION DISAPPEAS. VIBRATIONS FELT THROUGHT FLIGHT DECK AND GALLEY. VIBRATION IS ACCOMPANIED BY LOW RUMBLING SOUND. FOUND THE LT  DIP STICK PANEL DOOR TO BE LOOSE.
